# SDR CA100927005

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,774 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 85350847010
- Condition: Damaged
- Location: Wing Root
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE IN DESCENT AT 6000 FT, RT WING ROOT FAIRING DAMAGED.  UPON LANDING, INSP REVEALED A 5  HOLE, IN WING, ROOT FAIRING ITSELF.  FAIRING REMOVED AND CURRENTLY BEING REPAIRED IAW RD8-51-252 AND SRM 51-70-00.  REF IPC 53-30-00, FIG 25, ITEM 170B.
